Alert archive / Kansas / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 49, NWS Topeka, KS

April 30, 20105 counties in Kansas

NWS Topeka, KS issued this severe thunderstorm warning at Apr 30, 2010, 8:33 AM CDT for 5 counties in Kansas. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 30, 2010, 8:33 AM CDT (13:33 UTC)
Expired
Apr 30, 2010, 9:00 AM CDT
In force
27 min
Issued by
NWS Topeka, KS
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Anderson County, KS, Coffey County, KS, Douglas County, KS, Franklin County, KS, Osage County, KS

The radar

The Topeka radar (KTWX), 94 km from the middle of the area, began a volume at 13:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Topeka, KS (KTOP), launched 12:00Z, 1.6 hours before the alert went out and 60 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2010-04-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2010-04-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -80 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
543 m above ground
0-6 km bulk shear
80 kt
0-1 km storm-relative helicity
-80 m²/s²
0-3 km storm-relative helicity
46 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

455 
WUUS53 KTOP 301333
SVRTOP
KSC003-031-045-059-139-301400-
/O.NEW.KTOP.SV.W.0049.100430T1333Z-100430T1400Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TOPEKA KS
833 AM CDT FRI APR 30 2010

THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN ANDERSON COUNTY IN EAST CENTRAL KANSAS...
  NORTHEASTERN COFFEY COUNTY IN EAST CENTRAL KANSAS...
  SOUTHEASTERN DOUGLAS COUNTY IN EAST CENTRAL KANSAS...
  FRANKLIN COUNTY IN EAST CENTRAL KANSAS...
  SOUTHEASTERN OSAGE COUNTY IN EAST CENTRAL KANSAS...

* UNTIL 900 AM CDT

* AT 829 AM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE         
  THUNDERSTORM PRODUCING QUARTER SIZE HAIL 3 MILES EAST OF SHARPE.   
  THIS STORM WAS LOCATED 5   MILES SOUTH OF WAVERLY...OR 13 MILES    
  NORTHEAST OF BURLINGTON...  MOVING NORTHEAST AT 70 MPH.

* LOCATIONS IMPACTED INCLUDE...
  WILLIAMSBURG...
  PRINCETON...
  POMONA...
  OTTAWA...
  CENTROPOLIS...
  WELLSVILLE...
  BALDWIN CITY...

THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 161 AND 199.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE OUTSIDE...SEEK SHELTER IN A BUILDING AWAY FROM WINDOWS.
DAMAGING WIND...LARGE HAIL...VERY HEAVY RAIN AND DEADLY LIGHTNING ARE
LIKELY WITH THIS STORM.

STAY TUNED TO WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE LATEST
SEVERE WEATHER INFORMATION.

&&

LAT...LON 3823 9553 3836 9572 3884 9524 3873 9505
      3865 9505
TIME...MOT...LOC 1333Z 219DEG 60KT 3837 9553
WIND...HAIL <50MPH 1.00IN

$$

KONOP
3 follow-up statements
178 
WWUS53 KTOP 301343
SVSTOP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
843 AM CDT FRI APR 30 2010

KSC031-301353-
/O.CAN.KTOP.SV.W.0049.000000T0000Z-100430T1400Z/
COFFEY-
843 AM CDT FRI APR 30 2010

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN COFFEY COUNTY HAS
BEEN CANCELLED...

LAT...LON 3864 9506 3833 9541 3838 9550 3843 9551
      3843 9559 3845 9563 3884 9524 3873 9505
TIME...MOT...LOC 1343Z 219DEG 60KT 3850 9539

$$

KSC003-045-059-139-301400-
/O.CON.KTOP.SV.W.0049.000000T0000Z-100430T1400Z/
DOUGLAS-OSAGE-FRANKLIN-ANDERSON-
843 AM CDT FRI APR 30 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 AM CDT
FOR NORTHWESTERN ANDERSON...FRANKLIN...SOUTHEASTERN OSAGE AND
SOUTHEASTERN DOUGLAS COUNTIES...

AT 841 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL.  THIS STORM WAS LOCATED NEAR WILLIAMSBURG...OR 13 MILES
SOUTHWEST OF OTTAWA...MOVING NORTHEAST AT 60 MPH.

LOCATIONS IMPACTED INCLUDE...
PRINCETON...POMONA...OTTAWA...CENTROPOLIS...WELLSVILLE AND BALDWIN
CITY.

THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 162 AND 199.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE OUTSIDE...SEEK SHELTER IN A BUILDING AWAY FROM WINDOWS.
DAMAGING WIND...LARGE HAIL...VERY HEAVY RAIN...AND DEADLY LIGHTNING
ARE LIKELY WITH THIS STORM.

&&

LAT...LON 3864 9506 3833 9541 3838 9550 3843 9551
      3843 9559 3845 9563 3884 9524 3873 9505
TIME...MOT...LOC 1343Z 219DEG 60KT 3850 9539
WIND...HAIL <50MPH 1.00IN

$$

KONOP
389 
WWUS53 KTOP 301350
SVSTOP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
850 AM CDT FRI APR 30 2010

KSC003-139-301401-
/O.CAN.KTOP.SV.W.0049.000000T0000Z-100430T1400Z/
OSAGE-ANDERSON-
850 AM CDT FRI APR 30 2010

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN ANDERSON AND
SOUTHEASTERN OSAGE COUNTIES HAS BEEN CANCELLED...

THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 162 AND 168.

LAT...LON 3864 9506 3840 9533 3840 9550 3857 9551
      3884 9524 3873 9505
TIME...MOT...LOC 1351Z 219DEG 60KT 3860 9528

$$

KSC045-059-301400-
/O.CON.KTOP.SV.W.0049.000000T0000Z-100430T1400Z/
DOUGLAS-FRANKLIN-
850 AM CDT FRI APR 30 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 AM CDT
FOR FRANKLIN AND SOUTHEASTERN DOUGLAS COUNTIES...

AT 846 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL.  THIS STORM WAS LOCATED 5 MILES NORTHWEST OF PRINCETON...OR 7
MILES SOUTHWEST OF OTTAWA...MOVING NORTHEAST AT 70 MPH.

LOCATIONS IMPACTED INCLUDE...
CENTROPOLIS...WELLSVILLE AND BALDWIN CITY.

THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 169 AND 199.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE OUTSIDE...SEEK SHELTER IN A BUILDING AWAY FROM WINDOWS.
DAMAGING WIND...LARGE HAIL...VERY HEAVY RAIN...AND DEADLY LIGHTNING
ARE LIKELY WITH THIS STORM.

&&

LAT...LON 3864 9506 3840 9533 3840 9550 3857 9551
      3884 9524 3873 9505
TIME...MOT...LOC 1351Z 219DEG 60KT 3860 9528
WIND...HAIL <50MPH 1.00IN

$$

KONOP
627 
WWUS53 KTOP 301356
SVSTOP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
856 AM CDT FRI APR 30 2010

KSC045-059-301406-
/O.EXP.KTOP.SV.W.0049.000000T0000Z-100430T1400Z/
DOUGLAS-FRANKLIN-
856 AM CDT FRI APR 30 2010

...THE SEVERE THUNDERSTORM WARNING FOR FRANKLIN AND SOUTHEASTERN
DOUGLAS COUNTIES WILL EXPIRE AT 900 AM CDT...

THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 169 AND 199.

AT 856 AM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE
SEVERE THUNDERSTORM THAT PROMPTED THE WARNING HAD WEAKENED AND WAS NO
LONGER SEVERE...THUS THE WARNING WILL EXPIRE AT 900 AM CDT.

RADAR INDICATED THAT HEAVY RAIN...SMALL HAIL...AND GUSTY WINDS WERE
STILL POSSIBLE FROM THE THUNDERSTORM.

LAT...LON 3864 9506 3840 9533 3840 9550 3857 9551
      3884 9524 3873 9505
TIME...MOT...LOC 1356Z 219DEG 60KT 3866 9521

$$

KONOP

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Topeka, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 30, 6:49 AM CDT, 1 hour 44 minutes earlier.

Area forecast discussion, Apr 30, 6:49 AM CDT, 1 hour 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TOPEKA KS
649 AM CDT FRI APR 30 2010

.UPDATE...

UPDATED FOR 12 UTC AVIATION.

&&

.DISCUSSION...

SEE PREVIOUS DISCUSSION.

&&

.AVIATION...
CONVECTION OCCURRING IN THE VICINITY OF TOP AND FOE WILL GRADUALLY
SHIFT TO THE SOUTHEAST. MVFR VSBYS CAN BE EXPECTED WITH THE TSRA
THIS MORNING. NORTHWEST WINDS WILL BECOME SOUTHWEST AS BOUNDARY MIXES
OUT TODAY. CONVECTION FOR THE AFTERNOON AND EVENING LIKELY TO STAY
SOUTHEAST OF THE TAF SITES SO LEFT OUT FOR NOW. VFR CONDITIONS
EXPECTED AFTER 06Z TONIGHT WITH SOUTHWEST WINDS UNDER 10 KTS.

53

&&

.PREV DISCUSSION... /ISSUED 354 AM CDT FRI APR 30 2010/

DISCUSSION...

CONVECTIVE OUTFLOWS HAVE PUSHED THROUGH ALL BUT SOUTHEAST PORTIONS
OF THE AREA AT 08Z WITH CONVECTION STEADILY BECOMING WEAKER AND MORE
ISOLATED. MAIN UPPER LOW IN IN THE DAKOTAS WITH TROFFING STILL WELL
TO THE WEST AND SOUTH OF IT...AND ONE PV ANOMALY MOVING SOUTHEAST
THROUGH THE SOUTHERN ROCKIES. WEAK HIGH PRESSURE HAS BUILT INTO
NORTHWEST KANSAS OVERNIGHT BUT PRESSURES HAVE BEEN FALLING TO ITS
WEST AND NORTH. MOST SIGNIFICANT WEATHER OVERNIGHT HAS BEEN WITH
MIXING DOWN OF VERY STRONG LOW LEVEL JET HEAD OF WEAKENING COLD
FRONT.

WILL WATCH LATEST WIND AND PRECIP TRENDS FOR MORNING WORDING...BUT
DOWNWARD TREND IN INTENSITY OF BOTH CONTINUING. MAY BE ABLE TO
CANCEL BOTH HEADLINES WITH THIS FORECAST. LONGWAVE TROF TO MOVE
LITTLE WITH ROCKIES ANOMALY BRINGING GOOD Q-G FORCING
THROUGH...PEAKING AROUND MIDDAY. COOLER AIR MOVING IN ALOFT WILL
KEEP SOME INSTABILITY IN PLACE WITH STILL STRONG WINDS ALOFT FOR A
BIT OF STORM ORGANIZATION POTENTIAL. FRONT WILL LARGELY WASH OUT
WITH SURFACE LOW COMING TOGETHER IN THE NORTHERN PLAINS...WITH
COOLEST TEMPS IN THE NORTHWEST...BUT STILL NOTICEABLY COOLER IN THE
SOUTHEAST.

NEXT SIGNIFICANT PRECIPITATION CHANCE COMES SATURDAY AFTERNOON WITH
WAA SIGNAL STILL PAINTED IN SOUTHEASTERN AREAS...SPREADING A BIT
NORTH AND WEST SATURDAY NIGHT. ONLY EXPECTING LIGHT SHOWER ACTIVITY
TO RESULT. UPPER TROF TO MOVE IN LATE SUNDAY FOR ANOTHER PRECIP
CHANCE...WITH COLD TEMPS ALOFT SUGGESTING SOME THUNDER POSSIBLE.

65

&&

.TOP WATCHES/WARNINGS/ADVISORIES...NONE.

&&
Hazardous weather outlook, Apr 30, 6:19 AM CDT, 2 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TOPEKA KS
619 AM CDT FRI APR 30 2010

KSZ008>012-020>024-026-034>040-054>056-058-059-011130-
REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY-
POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS-
WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON-
619 AM CDT FRI APR 30 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH
CENTRAL AND NORTHEAST KANSAS.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS WILL BE SCATTERED IN MAINLY EAST CENTRAL KANSAS THIS
MORNING...WITH MORE THUNDERSTORMS POSSIBLE IN NORTHEAST AND EAST
CENTRAL KANSAS THIS AFTERNOON. A FEW OF THE STORMS THIS MORNING
AND THIS AFTERNOON COULD PRODUCE HAIL THE SIZE OF QUARTERS AND
WIND GUSTS AROUND 55 MPH.

A FEW RIVERS AND CREEKS IN NORTH CENTRAL AND NORTHEAST KANSAS MAY
REACH FLOOD STAGE TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

ELEVATED RIVER LEVELS MAY PERSIST IN NORTH CENTRAL AND NORTHEAST
KANSAS THROUGH MUCH OF THE WEEKEND.

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS AREA-WIDE SUNDAY
NIGHT...MONDAY AND WEDNESDAY NIGHT. THERE IS A CHANCE OF
THUNDERSTORMS AREA-WIDE THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS MAY BE NEEDED TODAY IN NORTHEAST AND EAST CENTRAL KANSAS.

In the hours before

Special weather statement, Apr 30, 7:15 AM CDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
715 AM CDT FRI APR 30 2010

KSZ054-055-058-301245-
COFFEY-LYON-OSAGE-
715 AM CDT FRI APR 30 2010

...SIGNIFICANT WEATHER ALERT FOR OSAGE...SOUTHEAST LYON AND
NORTHWESTERN COFFEY COUNTIES...

THROUGH 745 AM CDT...A THUNDERSTORM WILL MOVE NORTHEAST AT 70 MPH
ACROSS PORTIONS OF OSAGE...LYON AND COFFEY COUNTIES. NATIONAL WEATHER
SERVICE DOPPLER RADAR INDICATED THIS STORM IS CAPABLE OF PRODUCING
NICKEL SIZE HAIL AND STRONG WINDS OF 40 TO 50 MPH. SOME LOCATIONS
THAT COULD BE AFFECTED INCLUDE LEBO...BETO JUNCTION...OLIVET...
MELVERN...OSAGE CITY...LYNDON AND QUENEMO. MOTORISTS ALONG INTERSTATE
35 BETWEEN MILE MARKERS 139 AND 163 COULD ALSO BE AFFECTED.
Special weather statement, Apr 30, 7:44 AM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
744 AM CDT FRI APR 30 2010

KSZ040-055-056-301315-
DOUGLAS-FRANKLIN-OSAGE-
744 AM CDT FRI APR 30 2010

...SIGNIFICANT WEATHER ALERT FOR DOUGLAS...NORTHEASTERN OSAGE AND
NORTHWESTERN FRANKNLIN COUNTIES...

THROUGH 815 AM CDT...A THUNDERSTORM WILL MOVE NORTHEAST AT 65 MPH
ACROSS PORTIONS OF DOUGLAS...OSAGE AND FRANKLIN COUNTIES. NATIONAL
WEATHER SERVICE DOPPLER RADAR INDICATED THIS STORM IS CAPABLE OF
PRODUCING NICKEL SIZE HAIL AND STRONG WINDS OF 40 TO 50 MPH. SOME
LOCATIONS THAT COULD BE AFFECTED INCLUDE OVERBROOK...OTTAWA...
CENTROPOLIS...GLOBE...LONE STAR...BALDWIN CITY...CLINTON...PLEASANT
GROVE...VINLAND...SOUTHEASTERN LAWRENCE AND EUDORA. MOTORISTS ALONG
THE KANSAS TURNPIKE BETWEEN MILE MARKERS 195 AND 205 COULD ALSO BE
AFFECTED. MOTORISTS ALONG INTERSTATE 35 BETWEEN MILE MARKERS 174 AND
188 COULD ALSO BE AFFECTED.
Special weather statement, Apr 30, 8:12 AM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
812 AM CDT FRI APR 30 2010

KSZ055-056-058-059-301345-
ANDERSON-COFFEY-FRANKLIN-OSAGE-
812 AM CDT FRI APR 30 2010

...SIGNIFICANT WEATHER ALERT FOR FAR SOUTHEASTERN
OSAGE...SOUTHWESTERN FRANKLIN...COFFEY AND NORTHWEST ANDERSON
COUNTIES...

THROUGH 845 AM CDT...A THUNDERSTORM WILL MOVE NORTHEAST AT 70 MPH
ACROSS PORTIONS OF OSAGE...FRANKLIN...COFFEY AND ANDERSON COUNTIES.
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THIS STORM IS
CAPABLE OF PRODUCING NICKEL SIZE HAIL AND STRONG WINDS OF 40 TO 50
MPH. SOME LOCATIONS THAT COULD BE AFFECTED INCLUDE LE ROY...
BURLINGTON...NEW STRAWN...WESTPHALIA...WAVERLY...HARRIS...
WILLIAMSBURG AND RICHMOND. MOTORISTS ALONG INTERSTATE 35 BETWEEN MILE
MARKERS 163 AND 170 COULD ALSO BE AFFECTED.
Local storm report, Apr 30, 8:15 AM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
815 AM CDT FRI APR 30 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0810 AM     HAIL             2 SW EUDORA             38.93N 95.12W
04/30/2010  E0.88 INCH       DOUGLAS            KS   TRAINED SPOTTER

&&

MRC
Local storm report, Apr 30, 8:32 AM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
832 AM CDT FRI APR 30 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0828 AM     HAIL             7 S WAVERLY             38.29N 95.63W
04/30/2010  E0.88 INCH       COFFEY             KS   TRAINED SPOTTER

&&

MRC
Local storm report, Apr 30, 8:33 AM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
833 AM CDT FRI APR 30 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 AM     HAIL             8 NE BURLINGTON         38.27N 95.64W
04/30/2010  M1.00 INCH       COFFEY             KS   TRAINED SPOTTER

&&

MRC

The office that day

Everything else NWS Topeka, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 29, 7:12 PM CDTTornado WarningTOPWashington16 min
Apr 29, 7:14 PM CDTTornado WarningTOPRepublic46 min
Apr 29, 7:50 PM CDTTornado WarningTOPRepublic, Washington25 min
Apr 29, 8:31 PM CDTSevere Thunderstorm WarningTOPRepublic44 min
Apr 29, 8:32 PM CDTFlash Flood WarningTOPRepublic4 hr
Apr 29, 9:12 PM CDTSevere Thunderstorm WarningTOPCloud, Republic, Washington48 min
Apr 29, 9:44 PM CDTSevere Thunderstorm WarningTOPCloud, Ottawa, Republic46 min
Apr 29, 10:15 PM CDTAreal Flood AdvisoryTOPClay, Cloud, Ottawa, Republic, Washington3 hr
Apr 29, 10:23 PM CDTSevere Thunderstorm WarningTOPCloud, Ottawa52 min
Apr 29, 10:34 PM CDTFlash Flood WarningTOPRepublic, Washington3 hr
Apr 29, 10:54 PM CDTSevere Thunderstorm WarningTOPMarshall, Washington41 min
Apr 29, 11:12 PM CDTSevere Thunderstorm WarningTOPClay, Cloud, Dickinson, Ottawa48 min
Apr 29, 11:24 PM CDTSevere Thunderstorm WarningTOPDickinson51 min
Apr 29, 11:27 PM CDTWind AdvisoryTOPAnderson, Brown, Coffey, Dickinson, Douglas, Franklin and 11 more7 hr
Apr 30, 12:02 AM CDTSevere Thunderstorm WarningTOPMarshall, Pottawatomie, Riley43 min
Apr 30, 12:31 AM CDTSevere Thunderstorm WarningTOPGeary, Pottawatomie, Riley, Wabaunsee44 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.